| Model Number |
421579 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by distributor that a contaminant hair was observed.Approximately 28 millimeters of black, hair like material was found trapped inside the product.The product was not used.The photographs depicting the issue were received from the complainant.
Additional Manufacturer Narrative
E1: complainant state: (b)(6) complainant country: japan (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.